# SDR NOCA13507

- Difficulty date: June 19, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE -R ENG FIRE LOOP 1- STATUS MESSAGE ILLUMINATED IN FLIGHT.  IN RMS OPENED CI 26-03.  PERFORMED FIM TASK 26-11-00, NO FAULTS NOTED ACP ENGINE RUN UP CHECKS OK.  NO EICAS MSG, CLEARED CI WITH MCC HOUSTON.
